# SDR AALA202205252805

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737
- Aircraft serial: 31194
- Aircraft time: 24,463 hours, 9,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE AFT SERVICE DOOR LIGHT. ADJUSTED DOOR INDICATION SENSOR S195 PER AMM 52-71-11-820-801.
